# SDR MEX2002135

- Difficulty date: February 5, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FLT 136 - MEX-AGS - FIFTEEN MINUTES BEFORE TAKEOFF, WHEN THE CAPTAIN TRIED TO PRESSURE THE HYDRAULIC SYSTEM A HYDRAULIC LEAK WAS DETECTED AT THE TAIL CONE AREA.  AIRCRAFT WAS SENT TO THE HANGAR, THE LEAK WAS DETECTED IN THE SUPPLY LINE OF THE HYDRAULIC AUXILIARY PUMP ASSY.  IT WAS CHANGED IAW MM 20-12-03.  THE ENGINE AND HYDRAULIC PUMP WAS CHECKED IAW MM 71-00-00 AND 29-10-05, TESTS OK.  ADDITIONALLY THE ACCESSORIES COMPARTMENT WAS CLEANED AND THE WATER SEPARATORS WERE CHANGED IAW MM 12-22-00 AND 21-20-02 RESPECTIVELY.  (M)
